Translator Disclaimer
December 1995 On G-efficiency calculation for polynomial models
Holger Dette, Weng Kee Wong
Ann. Statist. 23(6): 2081-2101 (December 1995). DOI: 10.1214/aos/1034713648

Abstract

We study properties of the variance function of the least squares estimator for the response surface. For polynomial models, we identify a class of approximate designs for which their variance functions are maximized at the extreme points of the design space. As an application, we examine robustness properties of D-optimal designs and $D_{n-r}$-optimal designs under various polynomial model assumptions. Analytic formulas for the G-efficiencies of these designs are derived, along with their D-efficiencies.

Citation

Download Citation

Holger Dette. Weng Kee Wong. "On G-efficiency calculation for polynomial models." Ann. Statist. 23 (6) 2081 - 2101, December 1995. https://doi.org/10.1214/aos/1034713648

Information

Published: December 1995
First available in Project Euclid: 15 October 2002

zbMATH: 0854.62066
MathSciNet: MR1389866
Digital Object Identifier: 10.1214/aos/1034713648

Subjects:
Primary: 62K05
Secondary: 65D30

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.23 • No. 6 • December 1995
Back to Top